Les nœuds de dimensions supérieures
Bulletin de la Société Mathématique de France, Tome 93 (1965), p. 225-271
@article{BSMF_1965__93__225_0,
     author = {Kervaire, Michel},
     title = {Les n\oe uds de dimensions sup\'erieures},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {93},
     year = {1965},
     pages = {225-271},
     doi = {10.24033/bsmf.1624},
     zbl = {0141.21201},
     mrnumber = {32 \#6479},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1965__93__225_0}
}
Kervaire, Michel A. Les nœuds de dimensions supérieures. Bulletin de la Société Mathématique de France, Tome 93 (1965) pp. 225-271. doi : 10.24033/bsmf.1624. http://www.numdam.org/item/BSMF_1965__93__225_0/

[1] Brown (E. H.) and Peterson (F.). - The Kervaire invariant of (8 k + 2)- manifolds (à paraître). | Zbl 0129.39003

[2] Cerf (Jean). - La nullité de π0(Diff S3), Séminaire H. Cartan, t. 15, 1962-1963 : Topologie différentielle, nos 8, 9-10, 20 et 21, 94 pages. | Numdam | Zbl 0117.16805

[3] Crowell (R. H.) and Fox (R. H.). - Introduction to knot theory. - Boston, Ginn and Comp., 1963 (Introduction to higher Mathematics). | MR 26 #4348 | Zbl 0126.39105

[4] Fox (R. H.) and Milnor (J. W). - Singularities of 2-spheres in 4-space and equivalence of knots, Bull. Amer. math. Soc., t. 63, 1957, p. 406.

[5] Hirsch (Morris W.). - Immersions of manifolds, Trans. Amer. math. Soc., t. 93, 1959, p. 242-276. | MR 22 #9980 | Zbl 0113.17202

[6] Hopf (H.). - Fundamentalgruppe und zweite Bettische Gruppe, Comment. Math. Helvet., t. 14, 1941-1942, p. 257-309. | JFM 68.0503.01 | MR 3,316e | Zbl 0027.09503

[7] Kervaire (Michel A.). - An interpretation of G. Whitehead's generalization of the Hopf invariant, Annals of Math., Series 2, t. 69, 1959, p. 345-364. | MR 21 #1595 | Zbl 0088.39205

[8]Kervaire (Michel A.). - Higher-dimensional knots, à paraître dans Symposium Marston Morse, Princeton, 1965. | Zbl 0134.42903

[9] Kervaire (M. A.) and Milnor (J. W.). - On 2-spheres in 4-manifolds, Proc. Nat. Acad. Sc. U. S. A., t. 47, 1961, p. 1651-1657. | MR 24 #A2968 | Zbl 0107.40303

[10] Kervaire (M. A.) and Milnor (J. W.). - Groups of homotopy spheres, I., Annals of Math., Series 2, t. 77, 1963, p. 504-537. | MR 26 #5584 | Zbl 0115.40505

[11] Levine (J.). - Unknotting homology spheres in codimension 2 (à paraître). | Zbl 0134.42803

[12] Milnor (J. W.). - Morse theory. Based on lecture notes by M. Spivak and R. Wells. - Princeton, Princeton University Press, 1963 (Annals of Mathematics Studies, 51). | MR 29 #634 | Zbl 0108.10401

[13] Milnor (J. W.). - A procedure for killing homotopy groups of differentiable manifolds, Differentialgeometry, p. 39-55. - Providence, American mathematical Society, 1961 (Proceedings of Symposia in pure Mathematics, 3). | MR 24 #A556 | Zbl 0118.18601

[14] Milnor (J. W.). - Differentiable structures. - Princeton, Princeton University 1961 (multigr.).

[15] Milnor (J. W.). - Two complexes which are homeomorphic but combinatorially distinct, Annals of Math., Series 2, t. 74, 1961, p. 575-590. | MR 24 #A2961 | Zbl 0102.38103

[16] Milnor (J. W.). - A duality theorem for Reidemeister torsion, Annals of Math. Series 2, 76, 1962, p. 137-147. | MR 25 #4526 | Zbl 0108.36502

[17] Palais (R. S.). - Local triviality of the restriction map for embeddings, Comm. Math. Helvet., t. 34, 1960, p. 305-312. | MR 23 #A666 | Zbl 0207.22501

[18] Séminaire H. Cartan, t. 1, 1948-1949 : Topologie algébrique, 2e édition. - Paris, Secrétariat mathématique, 1955. | Zbl 0067.15404

[19] Shapiro (Arnold). - Obstructions to the embedding of a complex in a euclidean space, I : The first obstruction, Annals of Math., Series 2, t. 66, 1957, p. 256-269. | Zbl 0085.37701

[20] Smale (A.). - On the structure of manifolds, Amer. J. of Math., t. 84, 1962, p. 387-399. | Zbl 0109.41103

[21] Whitehead (J. H. C.). - Manifolds with transverse fields in euclidean space, Annals of Math., Series, 2 t. 73, 1961, p. 154-212. | MR 23 #A2225 | Zbl 0096.37802

[22] Whitney (H.). - The self-intersections of a smooth n-manifold in 2n-space, Annals of Math., Series 2, 1944, p. 220-246. | MR 5,273g | Zbl 0063.08237